# SDR SWIA2018071644884

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 36,784 hours, 31,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN GEAR WAS EXTENDED. THE MESSAGE WENT AWAY ON ITS OWN. FLIGHT 3248. 3A ACMP REPLACEMENT. PERFORMED SEVERAL GEAR EXTENSION AND RETRACTION CHECK IN REFERENCE TO AMM 32-30-00. OPS CHECK GOOD AT THIS TIME.
